• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Feeking shocking any advice

#1

Val123

Silver Member
#2
I'm not doing Lipotrim (I'm on AAW8) , but i had that years ago on herbalife, when it first came out and the counsellor didn't tell me i had to drink loads of water. Sounds as though you have bad constipation - drink tons and tons of water and take a laxative and hopefully it'll sort itself out.

Val x
 
#3
Hi

Iv Been having fiber clear and had ducolax yesterday well last night :0/
It's killing me :(
 
#4
I would stop taking the fibre clear for a few days as this can make things worse. Try to drink as much water as you can, in small sips throughout the day, ideally as close to 4 litres as you can get.
Hopefully a few days of doing this will help:)

Clair x
 
#5
I don't think I can take the pain for a few days tbh it's Been 4 days gradually getting worse everyday :(
 
#6
Did you try senns hun!!! Dulcolax give me really bad tummy cramps too strong for me!!! I have lots of water, fibreclear and 2 senna at night..... sometimes takes two days to go!!! But its not as harsh as the dulcolax!!!!
 
#7
No I havnt tried the senna ... Had some more ducolax just now though hope I don't feel like this tomorrow feel
Sick too :(

Iv so been tempted to eat .... Thinking it may make me feel better and go x
 

*lesley*

Silver Member
#8
Aren't you supposed to take it before bed? Go easy Munch, that stuff is strong, gives me bad bad pains which it sounds like it is doing to you.
Try senna, it'd more natural but not till tomorrow, you don't want to be taking all these things at once.
 
#9
Yeh I had 2 of the ducolax last night I haf 2 just now havnt taken anything else though but if I get tummy cramps again I will no not to take them x
 
#11
Oh bugger !!

I hope I havnt made it worse by taking more earliera x
 
Last edited:
#12
Feeling lots better

Obvious reasons :0) tablets worked thank god !! Xx
 


Similar threads